# SDR ASAA2021042134630

- Difficulty date: April 21, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N469AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41702
- Aircraft time: 25,377 hours, 8,205 cycles
- Engine: Ge
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 158300101
- Part serial: 30135
- Condition: Faulty
- Location: Autopilot System
- Part time: 25,476 hours, 8,245 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOPILOT A IS INOP TRIED TO ENGAGE SEVERAL TIMES AND IT KICKS OFF. GROUNDED - YES. REMOVED AND REPLACED AUTOPILOT AILERON ACTUATOR A PER B737-900 AMM 22-11-25-000-801 / AMM 22-11-25-400-801.  ACCOMPLISHED AUTOPILOT AILERON ACTUATOR ADJUSTMENT PER AMM 22-11-25-820-801 AND PERFORMED AUTOPILOT AILERON ACTUATOR TEST (DFCS LIBRARY TEST #31) PER AMM 22-11-25-710-801 - ALL TESTS PASS, NO LEAKS NOTED.
